# SDR DALA2020111803774

- Difficulty date: November 16, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N303DN
- Make and model: Airbus A321-211
- Aircraft serial: 7061
- Aircraft time: 12,711 hours, 6,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Condition: Corroded
- Location: Frame 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK FOUND CORROSION AT AFT CARGO DOOR LOWER SILL DEPRESSOR, FRAME 55.  CORRECTIVE ACTION: REMOVED CORROSION ON DEPRESSOR AT FRAME 55.  REMOVED SEAL DEPPRESSOR SECTION; DVI COMPLETED, NO FURTHER DAMAGE NOTED.  MATCH DRILLED NEW SEAL DEPRESSOR, PER AIRBUS DRAWING.  INSTALLED NEW SEAL DEPRESSOR, PER AIRBUS DRAWING, SEALED AREA.
